Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Thyroid test showed little nodule on thyroid. What does this mean?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5641 Questions
Hello, this is concerning my thyroid.

First here is my blood work:
-TSH 0.27 on 04/22/2013
-THS 0.25, T3 uptake 27, T4 (thyroxine) 10.5
Free T4 index (T7), thyroid peroxidase antibodies <10 on 04/24/2013
-THS 0.25, T4 FREE 1.1 on 05/02/2013
-THS 0.25 on 05/09/2013
-ultrasound of thyroid showed little nodule on thyroid

Exams pending are:
Thyroid scan to RO graves
Adrenal insuffincecie

What does this mean? I know that it's hyperthyroid but is it mild? Can this results cause me symptoms of hyperthyroid even if the results show a mild case of hyperthyroid? Can I have graves?
Posted Sat, 8 Jun 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ivan R. Rommstein 5 days later

Thanks for your query.

These findings are slightly abnormal or even normal regarding to some laboratories. This isn't significant for Graves disease. There is a possibility that this is the beginning of autoimmune thyroid disorder so findings aren't reliable, but it can be evaluated only if you repeat tests in a bit longer periods. So repeat tests in 6-8 weeks and then we can see is there a progression.

Also this shouldn't cause any symptoms of hyperthyroid so try to find another cause of your symptoms if you have it. Check your steroid hormones estrogen, progesterone and cortisol.

Some heart and lungs benign diseases, even simple gastritis can cause thyroid-like symptoms in young women.

So do these tests you are waiting for and if this is negative and repeated findings are the same, then it isn't Graves for sure. Then you can do further tests or wait and see will your symptoms progress and change.

Wish you good health. If you have any questions I ll be glad to help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor